# SDR ASOA2015120514195

- Difficulty date: December 5, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL BETWEEN FS 605.00 & 621.00 HAS CORROSION THAT NEED TO BE EVALUATED.    REMOVED SEAT TRACK AT LBL BETWEEN FS 605.00 AND 621.00 IAW AMM 53-00-49-000-801. INSTALLED SEAT TRACK AT LBL BETWEEN FS 605.00 & 612.00 IAW AMM 53-01-11-400-802. COMPLIED WITH EC/TC REO 601R-53-00-485.
